Department of Mathematics

Research Publications
Sl.No Type Year Title Published by Level Index Database Author
1 Papers 2019-2020 Norm Convergence in the Space of Hyper-functions Asian Journal of Engineering and Applied Technology ISSN 2249-068X Vol. 8 No. 2, 2019, pp. 19-22 © The Research Publication, International UGC Approved A. N. Deepthi, N. R. Mangalambal
2 Papers 2019-2020 STIELTJES TRANSFORMATION OF HYPERFUNCTIONS © 2019 IJRAR March 2019, Volume 6, Issue 1 www.ijrar.org (E-ISSN 23481269, P- ISSN 2349-5138) International UGC Approved A. N. Deepthi, N. R. Mangalambal
3 Papers 2019-2020 Abelian - Tauberian Theorem for Laplace Transform of Hyperfunctions Global Journal of Pure and Applied Mathematics. ISSN 0973-1768 Volume 15, Number 4 (2019), pp 323–334, c Research India Publications International Scopus, The Mathematical Reviews, MathSciNet, EBSCO database, ICI, Index Copernicus A. N. Deepthi, N. R. Mangalambal
4 Papers 2019-2020 Ordered Linear Space of Hyperfunctions Malaya Journal of Matematik International UGC approved, Web of Science, Crossref, J- Gate, MathSciNet A N Deepthi and N R Mangalambal
5 Papers 2019-2020 Modified Form of Cayley Hash Function Asian Journal of Engineering and Applied Technology International UGC Approved V Vibitha Kochamani and P L Lilly
6 Papers 2019-2020 Neighbourhoods in P2 International Journal of Research and Analytical Reviews International UGC Approved V Vibitha Kochmani and Lilly P L
7 Papers 2019-2020 Ideals and Congruence with respect to a frame homomorphism Advances in Mathematics: Scientific Journal International Scopus, ZentralBlatt Math, MathSciNet.ICI World of Journals, Google Scholar, CORE Sabna K S and N R Mangalmbal
8 Papers 2019-2020 Fixed Points with respect to the L-slice Homomorphism Archivum Mathematicum(BRNO) International - Sabna K S and N R Mangalambal
9 Papers 2019-2020 Finitely Generated l- slice for a Locale L International Journal of Innoivative Technology and Exploring Engineering International Scopus, Lattice Science, SJR-Q4, Mendeley, KUDOS, Crossref, Index Copernicus, Reserch Gate, Google Scholar Sabna K S and N R Mangalambal
10 Papers 2019-2020 The topolgy of L- Component Malaya Journal of Matematik International UGC approved, Web of Science, Crossref, J- Gate, MathSciNet Mary Elizabeth Antony, Sabna K S and N R Mangalambal
11 Papers 2019-2020 Regular Filter, Associated Filter and Their Properties International Journal of Engineering and Advanced Technology International Scopus, Lattice Science, SJR-Q4, Mendeley, KUDOS, Crossref, Index Copernicus, Reserch Gate, Google Scholar Mary Elizabeth Antony, Sabna K S and N R Mangalambal
12 Papers 2017-2018 An Embedding Theorem For Locales Global Journal Of Pure and Applied Mathematics 2017, Volume 13, pp 3519-3530, ISSN 0973-1768 International SCOPUS Mangalambal N.R and Sabna K.S
13 Papers 2017-2018 Exchange Message Cryptosystem Base On Discrete Logarithm Problem Over The Extension Field Fp^n of the finite field Fp International Journal of Engineering Science Invention, Sept 2017, ISSN 2319-6734, 2319-6726 International Saju M.I and Lilly P.L
14 Papers 2016-2017 The Role of Primitive Polynomials in the Construction of Public Key Cryptosystems Journal of Theoretical Physics and Cryptography, ISSN 2322-3138.VOL.11, May 2016 International Lilly P.L and Saju M.I
15 Papers 2016-2017 Hashing With Discrete Heisenberg Group and Graph With Large Girth Journal of Theoretical Physics and Cryptography, ISSN 2322-3138.VOL.11, May 2016 International Lilly P.L and Vibitha Kochammini
16 Papers 2016-2017 Hashing With Discrete Heisenberg Group Using New Generators International Journal Of Theoretical and Computational Mathematics ISSN 2395-6607, vol.2, no.2 International Lilly P.L and Vibitha Kochammini
17 Papers 2016-2017 Vietoris Locale- Using Spectrum IOSR Journal of Mathematics (IOSR-JM) e-ISSN:2278-5728, p-ISSN:2319-765X. www.ISORJournals.org, Volume 12, Issue 6 Ver.I (Nov.-December.2016), PP 01-03 International Google Scholar Mangalambal N.R, Sabna K. S.
18 Papers 2016-2017 New Ideals Containing the Kernal of a Frame Homomorphism International Journal Of Theoretical and Computational Mathematics ISSN 2395-6607, vol.2, no.2 International NA Mangalambal N.R, Sabna K. S.
19 Papers 2016-2017 Routing and Broadcasting of Hexagonal Mesh Pyramid International Journal Of Theoretical and Computational Mathematics ISSN 2395-6607, vol.2, no.2 International Deeni C J and D.Antony Xavier
20 Papers 2015-2016 A Method of Designing Block Cipher Which Involves a Key Bunch Matrix With Polynomial Entries Over F2 IOSR Journal of Mathematics (IOSR-JM) e-ISSN:2278-5728, p-ISSN:2319-765X, Volume 11, Issue 2 Ver.II, PP 01-04, Mar- Apr.2015 International Saju M.I and Lilly P.L
21 Papers 2015-2016 Digital Signature and a New Public Key Cryptosystem Based on Discrete Logarithm Problem Over Finite Extension Field Of the Field Fp IOSR Journal of Mathematics (IOSR-JM) e-ISSN:2278-5728, p-ISSN:2319-765X, Volume 11(5),Pp:32-35,2015,ISSN 2278-5728 International Saju M.I and Lilly P.L
22 Papers 2015-2016 Fuzzy Association Rule Mining Approach With Modified Clustering Techniques For Prediction Performance in Medical Database International Journal Of Theoretical and Computational Mathematics vol 1 | no.1 | March 2015 International Lilly P.L and Siji P.D
23 Papers 2015-2016 Collision Resistant Alternate Form of Tillichzemor Hash Function With New Generators International Journal Of Theoretical and Computational Mathematics vol 1 | no.1 | March 2015 International Joju K.T and Lilly P.L
24 Papers 2015-2016 A Note on Ordered Sheaves International Journal Of Theoretical and Computational Mathematics vol 1 | no.1 | March 2015 International Lilly T.I. 1 and Mangalambal N.R. 2
25 Papers 2015-2016 Application of Function Fields in a Public Key Cryptosystem International Journal Of Theoretical and Computational Mathematics vol 1 | no.1 | March 2015 International Saju M.I. 1 and Lilly P.L. 2
26 Papers 2015-2016 A Public Key Cryptosystem Based on Discrete Logarithm Problem Over Finite Fields Fp^N IOSR Journal of Mathematics,ISSN 2278-5728 Feb 2015, vol 11 International Saju M.I and Lilly P.L
27 Papers 2014-2015 Improved Form of Tillich-Zemor Hash Function International Journal Of Theoretical Physics and Cryptography, Vol 6, 24-29, 2014 International Joju K T and Lilly P L
28 Papers 2014-2015 Enhanced Fuzzy Association Rule Mining Approaches For Prediction Performance in Betathalesemia's patients International Journal of Engineering Research and Technology (Ijert) ISSN 2278-0181, Vol 3, Issue 6, 840-847,2014 International Siji P D and Lilly P L
29 Papers 2014-2015 Keyed Form of Hashing with Sl2 Using New Generators Vistas-A Multidisciplinary Research Journal ISSN 2319-5770, Vol.3, 120-126, 2014 International Joju K T and Lilly P L
30 Papers 2014-2015 A Novel Fuzzy Association Mining Method Using Unsupervised Fuzzy Clustering Method For Pre-Processing Vistas-A Multidisciplinary Research Journal ISSN 2319-5770, Vol.3, 145-151, 2014 International Siji P D and Lilly P L
31 Papers 2014-2015 Universal Collision - Free Hashing From Lattice Problems Bullettin of Kerala Mathematical Association International Joju K T and Lilly P L
32 Papers 2014-2015 Improved Form of Collision Free Hashing From Lattice Problems International journal of Recent Trends in Electrical and Electronics Engg., (Ijrte) ISSN: 2231-6612,108-111,2014 International Joju K T and Lilly P L
33 Papers 2014-2015 Analysis of Hashing with Sl2 Using New Generators Proceedings of World Congress on Research & Innovations Isbn:978-93-83842-03-02, 127-131, 2014 International Joju K T and Lilly P L
34 Papers 2014-2015 Tempered Generalized Functions Z as an Ordered Topological Vector Space & Fourier Transform Of the Elements of Z Journal of Mathematics , vol 10, issue 2, 2014 International Geetha K V & Mangalambal N R
35 Papers 2014-2015 On Fuzzy Ideals & Fuzzy Filters of a Lattice The Journal of Fuzzy Mathematics, Vol 22. issue 3, 2014 International Rani M J & Mangalambal N R
36 Papers 2014-2015 Some Notes on Second Countability in Frames IOSR Journal of Mathematics, Vol 19, Issue 2,E-ISSN 2278-3008, P-ISSN:2319-7676,2014 International Mary Elizebeth Antony, Sabna K S & Mangalambal N R
37 Papers 2014-2015 A Novel Fuzzy Association Rule Mining Method Using Unsupervised Fuzzy Clustering Method For Pre-Processing Vistas,2014 International Lilly P.L, Siji P.D & M L Valarmathy
38 Papers 2014-2015 A Method Of Designing a Public-Key Cryptosystem Based on Discrete Logarithm Problem International Research Journal of Pure Algebra, Vol 4 (11), pp 628-630. (ISSN 2248-9037), ISSN 2248-9037. International Saju M.I and Lilly P.L
39 Papers 2013-2014 Intuitionistic Fuzzy Lie~ Ideals Over a Fuzzy Field Vistas ISSN: 2319-5770, Vol 2, No:1, 59-67,2013 International P.L. Antony & P.L. Lilly
40 Papers 2013-2014 Pre image Resistant Alternate Form of Tillich- Zemor Hash Function Vistas ISSN: 2319-5770, Vol 2, No:1, 78-89,2013 International Joju K.T and Lilly P.L
41 Papers 2013-2014 A Note on Semi Rings Vistas ISSN: 2319-5770, Vol 2, No:1, 96-104,2013 International Lilly T.I
42 Papers 2013-2014 A New Featured Fuzzy Clustering Algorithm Based on Adaptive Clustering Vistas ISSN: 2319-5770, Vol 2, No:1, 127-133,2013 International Lilly P.L and Siji P.D
43 Papers 2013-2014 Pre image of Tillich- Zemor Hash Function with New Generators International Journal of Applied Mathematical Sciences , ISSN 1312-885x (Print), ISSN 1314-7552 (online), Vol.7, 4237-4248,2013 International Joju K.T and Lilly P.L
44 Papers 2013-2014 A Keyed Hash Function IOSR Journal of Mathematics,ISSN 2278-5728 Feb 2015, vol 11.P-ISSN: 2319-765x,vol 5, 47-55, 2013 International Joju K.T and Lilly P.L
45 Papers 2013-2014 Alternate Form of Tillich- Zemor Hash Function Which Resist Second Preimage Interanational J.of Math. Sci. and Engg. Appls. (IJMSEA), ISSN 0173-9424, Vol 7, No.2, 79-98,2013 International Zentralblatt Für Mathematik ,Maths Sci. net.,EBSECO Publishing,Google Scholar,Mathematical Reviews Joju K.T and Lilly P.L
46 Papers 2013-2014 Keyed Tillish-Zemor Hash Function Research Journal of Pure Algebra (Rjpa) ISSN 2248-9037,Vol 3, 24-32,2013 International Joju K.T and Lilly P.L
47 Papers 2013-2014 Hashing With Sl2 Using New Generations Interanational Research Journal of Pure Algebra, vol :3, No:10,2013. ISSN 2248-9037. pp:321-324 International Copernicus Joju K.T and Lilly P.L
48 Papers 2013-2014 A Method Of Designing a Public-Key Cryptosystem Based on Discrete Logarithm Problem International Research Journal of Pure Algebra, vol 3,no.10,2013. ISSN: 2248-9037,Pp:628-630 International copernicus Lilly P.L and Saju M.L
49 Chapter 2018-2019 Compact subspace of spectrum of O(L) from a spectrum of a Locale L Research India publications International Nil Sabina K. S., Mangalambal N R
50 Papers 2018-2019 Zariski Topology on L slice International Journal of Innovative Technology and Exploring Engineering (IJITEE) ISSN: 2278-3075, Volume-8 Issue-4, February 2019 International Scopus, Lattice Science, SJR-Q4, Mendeley, KUDOS, Crossref, Index Copernicus, Reserch Gate, Google Scholar Mary Elizabeth Antony, Sabna K. S., Mangalambal N. R.
51 Papers 2019-2020 A Note on Weierstrass Transform of Hyperfunctions International Journal of Innovative Technology and Exploring Engineering (IJITEE) ISSN: 2278-3075, Volume-8, Issue-7, May 2019 International Scopus A. N. Deepthi, N. R. Mangalambal

Connect With Us

Your browser is out of date!

Update your browser to view this website correctly.

Google Chrome

Mozilla Firefox

Internet Explorer

Apple Safari

Opera

×

Top